Vol. 43, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Complementation in the lattice of regular topologies

M. Jeanette Huebener

Vol. 43 (1972), No. 1, 139–149
Abstract

The present paper is concerned with the lattice of regular topologies on a set, and establishes the following results: a complete, complemented sublattice of the lattice of regular topologies on a set is exhibited and shown to be anti-isomorphic to the lattice of equivalence relations on the set; the lattice of regular topologies on a set is shown to be nonmodular if the cardinality of the set is at least four; the problem of complementation for regular topologies is reduced to considering T0 regular topologies without isolated points; conditions are found which are equivalent to a regular topology having a principal regular complement; then follow some conditions under which the problem can be reduced to considering connected spaces; the final section consists of constructions of complements for certain classes of regular topologies, which classes may or may not be exhaustive.

Mathematical Subject Classification 2000
Primary: 54A10
Milestones
Received: 15 July 1971
Revised: 6 September 1971
Published: 1 October 1972
Authors
M. Jeanette Huebener